# SDR IPXA201405283082

- Difficulty date: May 19, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 30,538 hours, 15,067 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536135
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CP10 INSPECTION, MAIN DECK FLOOR PANEL 242XFF CORNER EDGE DAMAGED.  FABRICATED NEW FLOOR PANEL IAW REO B757-53 20-9692-H.
